Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 253, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 1, 2017, 5:27 PM EDT for Gwinnett County, Georgia. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2017, 5:27 PM EDT (21:27 UTC)
- Expired
- Jul 1, 2017, 5:45 PM EDT
- In force
- 18 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 90 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
363
WUUS52 KFFC 012127
SVRFFC
GAC135-012200-
/O.NEW.KFFC.SV.W.0253.170701T2127Z-170701T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
527 PM EDT SAT JUL 1 2017
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Gwinnett County in north central Georgia...
* Until 600 PM EDT
* At 527 PM EDT, a severe thunderstorm was located over
Lawrenceville, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lawrenceville, Duluth, Snellville, Suwanee, Dacula, Grayson, Harbin
and Hog Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3403 8386 3400 8387 3399 8385 3390 8383
3385 8389 3384 8410 3402 8413 3409 8387
TIME...MOT...LOC 2127Z 261DEG 31KT 3395 8402
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
020
WWUS52 KFFC 012145
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
545 PM EDT SAT JUL 1 2017
GAC135-012155-
/O.CAN.KFFC.SV.W.0253.000000T0000Z-170701T2200Z/
Gwinnett GA-
545 PM EDT SAT JUL 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GWINNETT COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.
LAT...LON 3403 8386 3400 8387 3399 8385 3390 8383
3385 8389 3384 8410 3402 8413 3409 8387
TIME...MOT...LOC 2140Z 261DEG 31KT 3397 8383
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:54 PM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jul 1, 2:54 PM EDT, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 254 PM EDT Sat Jul 1 2017 .SHORT TERM /Tonight through Sunday Night/... Convection has initiated across north and central Georgia this afternoon, and main concern continues to be potential for strong, damaging storms and heavy rain, generally in northwest Georgia through late evening. Hi-Res models still showing MCV will tap into destabilized, tropical air mass to promote storm development over the Tennessee Valley. Clusters of these storms are expected to move into northwest Georgia with the potential to produce very heavy rainfall and damaging winds. Already seeing some of this development between Nashville and Chattanooga, and have kept likely pops across northwest Georgia region through the afternoon. SPC has portions of north Georgia outlooked in a Slight Risk for severe storms. A Flash Flood Watch remains in effect through 10 PM due to the current wet soil conditions and the potential for storms to dump 1-2 inches of rainfall in a short period. The 3-hr FFG values continue to range in the 1.5-2 inch range for northwest Georgia, which could easily be achieved with slow moving or training storms, particularly in this tropical environment. PW on the morning sounding was 1.5 inches, but expect PWs to increase and approach 2 inches by this evening. Have continued with a slightly higher QPF than WPC's latest forecast for the 18-00z and 00-06z period. Broad upper trough axis remains over the eastern U.S. through the short term, and with a moisture-rich atmosphere fueled by flow around the surface high, expect slightly above normal diurnal precip chances into early week. Temperatures will remain warm, with highs in the upper 80s to low 90s. The combination of high relative humidity and warm temperatures will produce heat index values of 100- 103 degrees in portions of central Georgia. Those out enjoying the holiday weekend should stay hydrated and take breaks from the outdoors in cool or shady spaces. 31 .LONG TERM /Monday through Saturday/... Only tweaks to the long term based on the latest guidance. The July 4th holiday will feature a rather moist summertime airmass that will give potential for showers and thunderstorms... most so in the afternoon and evening. High Temps will range from the upper half of the 80s to the lower half of the 90s. Heat indices will range about 90 to 100. BDL PREVIOUS DISCUSSION... The long term begins with a broad upper trough over the eastern US just north of the CWA while a ridge of high pressure remains to our east. This keeps the CWA in on the periphery of both features. This will change very little over the long term keeping a moisture rich atmosphere over the CWA. A short wave will move into the upper trough toward the end of the long term which will sharpen the trough bringing the westerlies into the CWA pushing a cold front into the CWA late in the week. Scattered showers and thunderstorms will continue across the CWA each day through the long term mostly being diurnally driven. There should be an increase in convection ahead of the cold front at the end of the upcoming week. 17 && .AVIATION... 18Z Update... MVFR to VFR cigs remain over the area, and just now starting to see shower development over the area. Expect best -TSRA potential to be 21-01z, and have generally gone VCSH with TEMPO -TSRA. Winds should be west at 9kt or less through the period. Clearing skies overnight could result in patchy fog, particularly over north Georgia. PROB30 in again tomorrow from 19-23 for KATL. //ATL Confidence...18Z Update... Medium confidence on timing of TEMPO. High confidence on all other elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 71 91 72 89 / 40 30 30 40 Atlanta 72 89 73 87 / 40 40 30 40 Blairsville 66 84 65 82 / 60 40 30 50 Cartersville 71 89 70 88 / 50 40 30 40 Columbus 74 91 74 90 / 30 40 30 40 Gainesville 71 88 71 87 / 50 40 30 40 Macon 73 92 73 91 / 20 30 30 40 Rome 71 89 70 88 / 40 40 30 40 Peachtree City 71 89 71 88 / 40 40 30 40 Vidalia 75 94 76 92 / 20 30 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 10 PM EDT this evening for the following zones: Catoosa...Chattooga...Dade...Murray...Walker...Whitfield. && SHORT TERM...31 LONG TERM....BDL AVIATION...31
Hazardous weather outlook, Jul 1, 12:50 PM EDT, 4 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1250 PM EDT Sat Jul 1 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1250 PM EDT Sat Jul 1 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon and Tonight... ...Isolated Severe Storms Possible across north Georgia... ...Flash Flooding Possible across extreme northwest Georgia... Scattered to numerous showers and thunderstorms will develop through today across much of north and central Georgia. As the atmosphere destabilizes across northwest Georgia, a few storms could reach severe limits with damaging winds being the main threat. The area most likely to have severe storms is north of a line from Cedartown to Gainesville until around mid evening. Areas south of this line will be less likely to see severe storms. Also...some of the storms across extreme northwest Georgia could produce heavy rain. For more information see the latest Flash Flood Watch statement. .DAYS TWO THROUGH SEVEN...Sunday through Friday... There is a chance of thunderstorms each day, mainly during the afternoon and evening hours. A few storms could be strong with gusty winds as well as locally heavy rain which could cause temporary flooding of poor drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather and flooding through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 1, 4:55 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
455 PM EDT SAT JUL 1 2017
GAZ033-034-045-012130-
North Fulton GA-DeKalb GA-Gwinnett GA-
455 PM EDT SAT JUL 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHWESTERN
DEKALB AND WESTERN GWINNETT COUNTIES UNTIL 530 PM EDT...
At 454 PM EDT...a strong thunderstorm was over Sandy Springs, or 9
miles north of Decatur...moving northeast at 20 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Atlanta, Sandy Springs, Roswell, Johns Creek, Alpharetta, Dunwoody,
Duluth, Lilburn, Chamblee, Norcross, Doraville, Berkeley Lake,
Tucker, North Atlanta, North Druid Hills, Druid Hills, North Decatur,
Mechanicsville, Brookhaven and La Vista.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3413 8426 3411 8426 3410 8423 3410 8421
3397 8404 3378 8433 3387 8445 3389 8444
3391 8445 3396 8439 3399 8438 3401 8440
3415 8428
TIME...MOT...LOC 2054Z 223DEG 16KT 3390 8436
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jul 1, 4:58 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
458 PM EDT SAT JUL 1 2017
GAZ042-052-053-012130-
Coweta GA-Carroll GA-Heard GA-
458 PM EDT SAT JUL 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COWETA...
SOUTHEASTERN CARROLL AND NORTHEASTERN HEARD COUNTIES UNTIL 530 PM
EDT...
At 457 PM EDT...a strong thunderstorm was over Lowell, or 9 miles
south of Carrollton...moving east at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Newnan, Whitesburg, Centralhatchee, Roopville, East Newnan, Plant
Yates, Byers Crossroads, Arnco-Sargent, Seaton Lake, Handy, Dunaway
Gardens, Clem, Lowell, Plant Wansley and Roscoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3359 8491 3357 8490 3357 8484 3335 8478
3334 8509 3351 8514
TIME...MOT...LOC 2057Z 257DEG 7KT 3344 8504
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jul 1, 5:09 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
509 PM EDT SAT JUL 1 2017
GAZ002-004>009-011>016-019-020-012145-
Chattooga GA-Dawson GA-Walker GA-White GA-Murray GA-Lumpkin GA-
Gilmer GA-Whitfield GA-Union GA-Towns GA-Gordon GA-Bartow GA-
Pickens GA-Floyd GA-Fannin GA-
509 PM EDT SAT JUL 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...NORTHWESTERN
DAWSON...SOUTHERN WALKER...NORTHERN WHITE...MURRAY...NORTHERN
LUMPKIN...GILMER...SOUTHERN WHITFIELD...UNION...TOWNS...GORDON...
NORTHWESTERN BARTOW...NORTHERN PICKENS...FLOYD AND FANNIN COUNTIES
UNTIL 545 PM EDT...
At 508 PM EDT...a line of strong thunderstorms was along a line
extending from near Cloudland to Brasstown...and moving southeast at
20 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Rome, Dalton, Calhoun, Summerville, Chatsworth, Jasper, Ellijay, Blue
Ridge, Hiawassee, Blairsville, Adairsville, Trion, Eton, Young
Harris, East Ellijay, Resaca, Helen, Plainville, Morganton and
Talking Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3489 8364 3480 8368 3476 8363 3470 8364
3422 8545 3462 8553 3494 8435 3499 8386
TIME...MOT...LOC 2108Z 300DEG 17KT 3452 8542 3500 8391
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jul 1, 5:12 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
512 PM EDT SAT JUL 1 2017
GAZ021-032-033-012145-
North Fulton GA-Cobb GA-Cherokee GA-
512 PM EDT SAT JUL 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN COBB
AND SOUTHERN CHEROKEE COUNTIES UNTIL 545 PM EDT...
At 512 PM EDT...a strong thunderstorm was over White Water Park, or
over Marietta...moving northeast at 20 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Marietta, Sandy Springs, Roswell, Alpharetta, Smyrna, Fair Oaks,
Mount Bethel, White Water Park, Sweat Mountain, Sandy Plains and
Dobbins Air Reserve Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3401 8422 3400 8424 3399 8425 3399 8426
3397 8426 3396 8428 3397 8434 3397 8435
3393 8435 3387 8453 3397 8460 3419 8437
TIME...MOT...LOC 2112Z 245DEG 16KT 3396 8450
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jul 1, 5:14 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
514 PM EDT SAT JUL 1 2017
GAZ030-031-041-012145-
Polk GA-Haralson GA-Paulding GA-
514 PM EDT SAT JUL 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK...NORTHEASTERN
HARALSON AND PAULDING COUNTIES UNTIL 545 PM EDT...
At 514 PM EDT...a strong thunderstorm was near Eubank Lake, or 10
miles southeast of Cedartown...moving east at 25 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dallas, Rockmart, Hiram, Aragon, Braswell, Taylorsville, Yorkville,
Fish Creek, Burnt Hickory Ridge, Eubank Lake, Antioch, Van Wert,
Cross Roads and New Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3401 8519 3409 8498 3408 8494 3408 8477
3400 8474 3395 8474 3395 8472 3389 8473
3383 8513
TIME...MOT...LOC 2114Z 254DEG 23KT 3394 8508
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jul 1, 5:21 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
521 PM EDT SAT JUL 1 2017
GAZ053-054-012145-
Fayette GA-Coweta GA-
521 PM EDT SAT JUL 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FAYETTE AND NORTHEASTERN
COWETA COUNTIES UNTIL 545 PM EDT...
At 521 PM EDT...a strong thunderstorm was over Madras, or near
Newnan...moving east at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Newnan, Fayetteville, Peachtree City, Tyrone, Palmetto, Senoia,
Sharpsburg, Turin, East Newnan, Starrs Mill, Cannongate, Sandy Creek,
Thomas Crossroads and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3351 8462 3350 8462 3350 8461 3352 8459
3354 8450 3331 8448 3333 8480 3351 8482
TIME...MOT...LOC 2121Z 265DEG 12KT 3343 8473
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 4:55 AM EDT | Flash Flood Watch | FFC | Catoosa, Chattooga, Dade, Murray, Walker, Whitfield | 17 hr |
| Jul 1, 3:24 PM EDT | Special Weather Statement | FFC | Cherokee | 36 min |
| Jul 1, 3:28 PM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Jul 1, 3:37 PM EDT | Special Weather Statement | FFC | Douglas | 38 min |
| Jul 1, 3:48 PM EDT | Special Weather Statement | FFC | Fulton | 27 min |
| Jul 1, 3:50 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 25 min |
| Jul 1, 3:59 PM EDT | Special Weather Statement | FFC | Carroll | 31 min |
| Jul 1, 4:11 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Murray, Whitfield | 34 min |
| Jul 1, 4:16 PM EDT | Special Weather Statement | FFC | Douglas | 29 min |
| Jul 1, 4:34 PM EDT | Special Weather Statement | FFC | Fulton | 26 min |
| Jul 1, 4:38 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Fannin, Murray, Union, Walker and 1 more | 37 min |
| Jul 1, 4:42 PM EDT | Special Weather Statement | FFC | Douglas | 33 min |
| Jul 1, 4:44 PM EDT | Special Weather Statement | FFC | Glascock | 31 min |
| Jul 1, 4:52 PM EDT | Special Weather Statement | FFC | Barrow | 23 min |
| Jul 1, 4:53 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 37 min |
| Jul 1, 4:55 PM EDT | Special Weather Statement | FFC | Gwinnett | 35 min |
| Jul 1, 4:58 PM EDT | Special Weather Statement | FFC | Carroll | 32 min |
| Jul 1, 5:09 PM EDT | Special Weather Statement | FFC | Chattooga, Fannin, Gilmer, Gordon, Murray, Towns and 1 more | 36 min |
| Jul 1, 5:12 PM EDT | Special Weather Statement | FFC | Cobb | 33 min |
| Jul 1, 5:14 PM EDT | Special Weather Statement | FFC | Paulding | 31 min |
| Jul 1, 5:21 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 24 min |
| Jul 1, 5:44 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cherokee, Dawson, Floyd, Forsyth and 5 more | 31 min |
| Jul 1, 5:47 PM EDT | Special Weather Statement | FFC | Barrow | 28 min |
| Jul 1, 5:49 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 26 min |
| Jul 1, 5:50 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 25 min |
| Jul 1, 5:52 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| Jul 1, 6:15 PM EDT | Special Weather Statement | FFC | Clarke, Madison | 30 min |
| Jul 1, 6:16 PM EDT | Special Weather Statement | FFC | Forsyth | 29 min |
| Jul 1, 6:26 PM EDT | Special Weather Statement | FFC | Cherokee | 34 min |
| Jul 1, 6:27 PM EDT | Special Weather Statement | FFC | Barrow | 33 min |
| Jul 1, 6:28 PM EDT | Special Weather Statement | FFC | Jefferson | 32 min |
| Jul 1, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe | 16 min |
| Jul 1, 6:46 PM EDT | Special Weather Statement | FFC | Bartow | 29 min |
| Jul 1, 6:59 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 31 min |
| Jul 1, 7:17 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jul 1, 7:28 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Jul 1, 7:53 PM EDT | Special Weather Statement | FFC | Morgan | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.